# SDR AALA201910259008

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 55,524 hours, 32,484 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator Valve
- Part number: 6774E010000
- Part serial: 00299
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 44,713 hours, 21,047 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO PHL ON ACCOUNT OF PRESSURIZATION ISSUE. EMERGENCY DESCENT MADE. CAPTAIN HAS CONTROL OF CABIN AND NO EMERGENCY LANDING DECLARED. MAINTENANCE REMOVED AND REPLACED PRESSURE REGULATING VALVE IAW AMM 36-11-52. OPS CHECK GOOD, NO ENGINE BLEED 1 ON ECAM.
